Talk

Advanced search

Coming off Cerelle

(3 Posts)
TeaDrinkingBumbleeBee Thu 20-Jun-19 10:15:13

Hiya, I've been on Cerelle (mini pill as I suffer from migraines) for a few years now (approx since 2014 I think)

I didn't really get any side effects, and mostly had no periods - but occasionally had super super light periods that lasted aaaaaaageessss...

Anyway, since about October I feel like I've been getting side effects. I'm more emotional, have bad skin, tired all the time, and have horrible dryness to the point where it's painful.

So I went to the drs and told her all this and she said maybe it's a good idea to give the pill a break. So far I've had no change, and still no periods.

Anyone been in this situation? Particularly with Cerelle or other mini pills?

Tia

TheStruth Thu 20-Jun-19 11:54:56

How old are you, could it be something else?
It's a long time to be on the medication for it to suddenly change I'd have thought!

TeaDrinkingBumbleeBee Thu 20-Jun-19 12:18:37

@TheStruth I'm 28, not sure what else it could be though! I agree - was on it for so long so weird that side effects are happening now.

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »